# SDR C2XA08TY013

- Difficulty date: January 21, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 21,725 hours, 16,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602043
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY ESCAPE HATCH LOWER EXIT SIGN IS INOP.  REPLACED RIGHT EMERGENCY ESCAPE HATCH LOWER EXIT SIGN IAW EMB 145 AMM 33-50-11- OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
